Alert archive / Virginia / River Flood Warnings in 2010

River Flood Warning 32, NWS Blacksburg, VA

March 28, 2010Halifax County, Virginia

NWS Blacksburg, VA issued this river flood warning at Mar 28, 2010, 10:36 PM EDT for Halifax County, Virginia. It took effect at Mar 29, 2010, 9:07 AM EDT. It was in force for 37 hr.

The area

The counties it named.

The facts

Issued
Mar 28, 2010, 10:36 PM EDT (02:36 UTC)
In effect from
Mar 29, 2010, 9:07 AM EDT
Expired
Mar 30, 2010, 10:33 PM EDT
In force
37 hr
Issued by
NWS Blacksburg, VA
Flood severity
Minor

County Halifax County, VA

The radar

The Roanoke radar (KFCX), 122 km from the middle of the area, began a volume at 02:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Dan River at Paces (PCEV2). The gauge peaked at 22.08 ft at Mar 29, 2010, 4:00 PM EDT.

actionminormoderate10203003/2903/3003/3104/01
Action stage
20 ft
Minor stage
22 ft
Moderate stage
29 ft
Major stage
35 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02075500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this river flood warning went out at Mar 28, 9:51 PM EDT, 45 minutes earlier.

Area forecast discussion, Mar 28, 9:51 PM EDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
951 PM EDT SUN MAR 28 2010

.SYNOPSIS...
LOW PRESSURE AND COLD FRONT WILL SWING EAST OVER THE AREA LATE
TONIGHT AND PUSH INTO THE MID ATLANTIC MONDAY. HIGH PRESSURE WILL
BRING CLEARING SKIES AND MUCH WARMER WEATHER TO THE AREA FROM MID
WEEK INTO NEXT WEEKEND.

&&

.NEAR TERM /THROUGH MONDAY/...
TORNADO WATCH 38 REMAINS IN EFFECT UNTIL 1 AM FOR PORTIONS OF SOUTHSIDE
VA INTO NW NC PIEDMONT. HAVE HAD REPORTS OF PENNY SIZED HAIL IN
YANCEYVILLE BUT NOTHING OF SVR CRITERIA. SFC WEDGE RESIDES JUST IN
THE AREA OF CONVECTION...SO IT IS A CLOSE CALL AND TO IF ANY SVR
WINDS OR ROTATIONS COULD REACH THE SFC PER INVERSION.

THE OTHER MAIN ISSUE WILL BE THE FLOOD WATCH. RAINFALL ACCELARATED
FURTHER EAST THIS AFTN AND SITUATION LOOKS BETTER FOR THE WRN HALF
OF THE CWA OVERNIGHT AS SHOWER ACTIVITY IS SCATTERED AND NOT THAT
HEAVY. THE JET STRUCTURE STILL FAVORS ANOTHER 3-6 HOURS OF
CONVECTION OVER THE PIEDMONT SO KEEPING THE FLOOD WATCH JUST EAST
OF THE BLUE RIDGE...AND CANCELLING THE WEST.

TEMPS OVERNIGHT WILL HOLD STEADY AND MAY RISE A DEGREE OR TWO...AS
THE FRONT STAYS WEST OF US EARLY AND THE COOLER AIRMASS LAGS.

WITH MODEL BIAS TENDING TO REMOVE POPS TOO QUICKLY FROM THE
EXTREME SE PORTION OF THE CWA AS LOW PRESSURE MOVES TOWARDS THE
COAST...HELD ONTO TO HIGHER POPS IN THE EAST 12Z TO 18Z MONDAY.
THEN...TRIED TO DRY OUT THE MIDDLE BETWEEN EXITING LOW AND THE
UPSLOPE IN THE WEST. WENT WITH HIGH TEMPERATURES FROM THE UPPER 40S
IN THE NORTHWEST TO THE LOWER 60S IN THE SOUTHEAST CLOSER TO THE
COOL GUIDANCE WITH THE ADDITIONAL CLOUD COVER.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
TRICKY FORECAST FOR MONDAY NIGHT INTO TUESDAY NIGHT. GFS THE
OUTLIER OF THE SHORT-MIDTERM MODELS IN THE IMPACT OF A STRONG
SHORT WAVE TROF THAT WILL MOVE EAST AND NORTHEAST OUT OF SOUTHERN
ARKANSAS AND SIGNIFICANTLY AMPLIFY AND SLOW THE UPPER TROF MOVING
EAST OUT OF THE LOWER OHIO VALLEY. THE MORE AGGRESSIVE GFS
SOLUTION RESULTS IN A MUCH SLOWER UPPER AND SURFACE LOW THAT
ALLOWS WRAP AROUND MOISTURE IN THE DEFORMATION ZONE TO LINGER OVER
BLACKSBURG FORECAST AREA MUCH LONGER THAN DEPICTED BY EITHER THE
NAM OR ECMWF.

LATEST DISCUSSION FROM HPC IS INDICATING THAT GFS IS SUFFERING FROM
CONVECTIVE GRID-SCALE FEEDBACK ACROSS FLORIDA/SE COAST THAT EVENTUALLY
CONTRIBUTES TO QUESTIONABLY STRONG PHASING WITH AND SLOWING OF THE
PARENT CYCLONE. AGREE WITH HPC THAT BLEND OF THE NAM/ECMWF EARLY
BEFORE TRANSITIONING AWAY FROM THE NAM AND TOWARD THE ECWMF AND
ENSEMBLE MEANS LATE IN THE PERIOD IS WARRANTED.

THE LATTER SOLUTIONS SUPPORT THE THREAT OF WIDESPREAD PRECIPITATION
UNDER THE DEFORMATION ZONE OF THE UPPER LOW MOVING OUT OF THE
NORTHERN PORTIONS OF THE BLACKSBURG FORECAST AREA BY EARLY MONDAY
NIGHT...TO BE REPLACED BY MAINLY DIURNALLY-DRIVEN SHOWERS UNDER
THE UPPER COOL...AND SOME UPSLOPING ACROSS THE WEST...TUESDAY
INTO TUESDAY EVENING. SOME WET SNOW MAY EVEN MIX IN AT TIMES ACROSS
THE HIGHER TERRAIN AS COLDER AIR SPREADS INTO THE REGION ON THE
BACKSIDE OF THE DEPARTING SYSTEM.

SURFACE AND UPPER HIGH PRESSURE BUILDING INTO THE AREA FROM THE
WEST SHOULD ALLOW FOR SKIES TO GRADUALLY CLEAR TUESDAY NIGHT...WITH
DRY AND WARMER WEATHER TO RETURN ON WEDNESDAY.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
LOW PRESSURE PINWHEELING OVER THE ATLANTIC AND DEEP FULL LATITUDE
TROF OVER THE WESTERN PORTION OF THE NATION WILL ESTABLISH A STABLE
OMEGA BLOCK...WITH FULL LATITUDE UPPER RIDGING OVER THE EASTERN
PORTION OF THE NATION THROUGH THE LONG TERM PERIOD. SURFACE HIGH
PRESSURE EXPECTED TO REMAIN OVER THE SOUTHEASTERN STATES THROUGH
MUCH OF THE PERIOD...MAINTAINING SOUTHWESTERLY-WESTERLY SURFACE
FLOW OVER THE BLACKSBURG FORECAST AREA.

850 MILLIBAR TEMPERATURES FORECAST TO RISE INTO 16-18C RANGE...
AND WITH ABUNDANT INSOLATION EXPECTED...WILL LIKELY SEE TEMPERATURES
REACH WELL INTO THE 60S-MID 70S IN THE MOUNTAINS...WITH READINGS
IN THE LOWER TO MID 80S QUITE POSSIBLE EAST OF THE BLUE RIDGE DUE
TO ADDITIONAL BENEFIT OF COMPRESSIONAL DOWNSLOPE WARMING.

AIR MASS EXPECTED TO REMAIN FAIRLY DRY THROUGH THE PERIOD...WITH
DEW POINTS GENERALLY IN THE 40S...SO EXPECT GOOD DIURNAL
TEMPERATURE CURVE. NIGHTTIME LOWS SHOULD RANGE FROM THE 40S IN THE
DEEPER MOUNTAIN VALLEYS...TO MAINLY 50S BY THE END OF THE PERIOD
ACROSS THE PIEDMONT.

&&

.AVIATION /02Z MONDAY THROUGH FRIDAY/...
CONVECTION WITH HEAVY RAINS AND EMBEDDED TSRA WILL AFFECT THE
DAN/LYH CORRIDOR INTO EARLY OVERNIGHT...06Z TIME FRAME. CIGS/VSBYS
ARE GOING TO VARY FROM MVFR TO LIFR...BUT PREDOMINANTLY STAY ON
THE LOW END.

CONFIDENCE IN MODELS IS LOW...AS THEY ARE VARYING FROM CLEARING
OUT THE LOW CIGS OVERNIGHT IN THE WEST TO KEEPING IFR OR LOWER
GOING. GIVEN THE FRONT TO OUR WEST...WILL HOLD ONTO PESSIMISTIC
FORECAST FOR THE AREA...BUT INCREASE CIGS BEHIND THE FRONT TO MVFR
AT ROANOKE/LYH/DAN BY 09Z-15Z. NW TO NORTH FLOW BEHIND THE FRONT
WILL KEEP CIGS LOWER AT BLF...BUT LWB SHOULD JUMP BACK TO MVFR BY
15Z AS WELL.

ARRIVAL OF SURFACE HIGH PRESSURE FOLLOWING THIS SYSTEM SHOULD
BRING VFR CONDITIONS BACK ON TUESDAY EAST OF THE BLUE RIDGE.
CLOUDS MAY LINGER IN THE MOUNTAINS UNTIL TUESDAY NIGHT WITH
CLEARING SKIES BY WEDNESDAY WHEN INCREASED DRYING/SUBSIDENCE TAKES
SHAPE. EXPECT VFR AT ALL SITES WEDNESDAY NIGHT INTO THURSDAY UNDER
HIGH PRESSURE.

&&

.HYDROLOGY...
FLOOD WATCH WILL BE TRIMMED ON ITS WESTERN EDGE AS BEST MOISTURE
TRANSPORT REMAINS ACROSS THE PIEDMONT. SOME FLASH FLOODING HAS
ALREADY OCCURRED AND WILL HAVE TO MONITOR FF SITUATION FOR SEVERAL
MORE HOURS ACROSS CASWELL...PITTSYLVANIA...AND HALIFAX. FAST
MOVING CELLS HAVE BEEN TRAINING FOR SEVERAL HOURS ALREADY. RADAR
HAS ALSO BEEN UNDERESTIMATING AMOUNTS...POSSIBLY BY UP TO 50 PERCENT
THIS EVENING. LOOKS LIKE THE DAN RIVER BASIN ACROSS NORTH CAROLINA
HAS ALREADY RECEIVED 1 TO 2 INCHES OF BASIN-WIDE RAIN AND VERY FAST RISES
ARE LIKELY ON THE DAN RIVER LATER THIS EVENING AND TOMORROW. RIVER
FLOOD FORECASTS FOR THE DAN WILL BE ON THE WAY ONCE RFC GUIDANCE IS
DELIVERED. WILL BE LOOKING AT THE JAMES BASIN AS WELL BUT AXIS OF HEAVIEST
RAIN HAS BEEN MOSTLY EAST OF THE JAMES SO FORECASTS MAY COME DOWN
SOME THERE.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...FLOOD WATCH UNTIL 6 AM EDT MONDAY FOR VAZ022>024-032>035-
     043>047-058-059.
NC...FLOOD WATCH UNTIL 6 AM EDT MONDAY FOR NCZ003>006-020.
WV...NONE.

&&

SYNOPSIS...KK/WP
NEAR TERM...KK/WP
SHORT TERM...WERT
LONG TERM...WERT
AVIATION...KK/WP
HYDROLOGY...PC
Hazardous weather outlook, Mar 28, 10:03 PM EDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
1003 PM EDT SUN MAR 28 2010

NCZ003-004-020-VAZ022>024-032>035-043-045>047-059-300215-
SURRY-STOKES-YADKIN-ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-
BEDFORD-AMHERST-HENRY-CAMPBELL-APPOMATTOX-BUCKINGHAM-CHARLOTTE-
1003 PM EDT SUN MAR 28 2010

...FLOOD WATCH IN EFFECT UNTIL 6 AM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SPOTTERS ARE
ENCOURAGED TO SEND REPORTS OF FLOODING TO THE NATIONAL WEATHER SERVICE.

NCZ005-006-VAZ044-058-300215-
ROCKINGHAM-CASWELL-PITTSYLVANIA-HALIFAX-
1003 PM EDT SUN MAR 28 2010

...FLOOD WATCH IN EFFECT UNTIL 6 AM EDT MONDAY...
...TORNADO WATCH 38 IN EFFECT UNTIL 1 AM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA
AND SOUTH CENTRAL VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   TORNADO WATCH.

THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING.
A THREAT OF HAIL UP TO ONE INCH IN DIAMETER...DAMAGING WINDS AND
EVEN ISOLATED TORNADOES EXISTS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SPOTTERS ARE
ENCOURAGED TO SEND IN REPORTS OF FLOODING...WIND DAMAGE OR HAIL.

NCZ001-002-018-019-VAZ007-009>020-WVZ042>045-300215-
ASHE-ALLEGHANY NC-WATAUGA-WILKES-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-
PULASKI-MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-
MERCER-SUMMERS-MONROE-GREENBRIER-
1003 PM EDT SUN MAR 28 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH
CAROLINA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST
WEST VIRGINIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Mar 28, 9:05 PM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
905 PM EDT SUN MAR 28 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0816 PM     FLASH FLOOD      1 S MONROETON           36.27N 79.73W
03/28/2010                   ROCKINGHAM         NC   COUNTY OFFICIAL

            FLOODING ALONG CUNNINGHAM MILL ROAD, FROM A CREEK THAT
            FLOWS INTO THE HAW RIVER.

0833 PM     FLASH FLOOD      3 NNE REIDSVILLE        36.40N 79.66W
03/28/2010                   ROCKINGHAM         NC   COUNTY OFFICIAL

            WOLF ISLAND CREEK FLOODING A PORTION OF WOLF ISLAND ROAD.

&&

WHP
Special weather statement, Mar 28, 9:29 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
929 PM EDT SUN MAR 28 2010

VAZ058-059-290215-
CHARLOTTE VA-HALIFAX VA-
929 PM EDT SUN MAR 28 2010

...A STRONG THUNDERSTORM WILL AFFECT CHARLOTTE AND HALIFAX
COUNTIES...

AT 928 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER SOUTH
BOSTON...MOVING NORTHEAST AT 35 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS. EXPECT FREQUENT CLOUD TO GROUND LIGHTNING FROM THIS STORM.
DO NOT STAY IN THE OPEN OR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

THIS STORM WILL BE NEAR REDOAK AROUND 945 PM AND WYLLIESBURG AROUND
1000 PM.

LAT...LON 3695 7847 3682 7854 3673 7862 3660 7893
      3674 7902 3705 7846 3703 7845

EXPERIMENTAL

DS
Special weather statement, Mar 28, 9:45 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
945 PM EDT SUN MAR 28 2010

NCZ006-VAZ058-290215-
CASWELL NC-HALIFAX VA-
945 PM EDT SUN MAR 28 2010

...A STRONG THUNDERSTORM WILL AFFECT CASWELL AND HALIFAX COUNTIES...

AT 940 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES EAST OF
PROVIDENCE...MOVING NORTHEAST AT 40 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

THIS STORM WILL BE NEAR TURBEVILLE AROUND 1000 PM.

LAT...LON 3654 7902 3654 7914 3648 7914 3643 7923
      3650 7929 3656 7923 3655 7922 3657 7921
      3675 7898 3664 7882

EXPERIMENTAL

DS
Local storm report, Mar 28, 10:24 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1024 PM EDT SUN MAR 28 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     TSTM WND DMG     TURBEVILLE              36.62N 79.03W
03/28/2010                   HALIFAX            VA   PUBLIC

            PUBLIC REPORT OF TREE DAMAGE IN YARD AND LOUD LOCOMOTIVE
            SOUND FROM POSSIBLE TORNADO.

&&

PC
Special weather statement, Mar 28, 10:24 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1024 PM EDT SUN MAR 28 2010

VAZ058-059-290300-
CHARLOTTE VA-HALIFAX VA-
1024 PM EDT SUN MAR 28 2010

...A STRONG THUNDERSTORM WILL AFFECT CHARLOTTE AND HALIFAX
COUNTIES...

AT 1023 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
CLOVER...MOVING NORTHEAST AT 40 MPH.

WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

THIS STORM WILL BE NEAR REDOAK AROUND 1030 PM AND WYLLIESBURG AROUND
1045 PM.

LAT...LON 3689 7849 3672 7862 3672 7868 3672 7879
      3688 7878 3695 7848

EXPERIMENTAL

DS
Local storm report, Mar 28, 10:27 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1027 PM EDT SUN MAR 28 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     FLASH FLOOD      2 S DANVILLE CITY       36.55N 79.42W
03/28/2010                   PITTSYLVANIA       VA   LAW ENFORCEMENT

            LUNA LAKE ROAD IS UNDER WATER.

&&

MATTAROCHIA

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 8:52 PM EDTSpecial Weather StatementRNKHalifax38 min
Mar 28, 9:29 PM EDTSpecial Weather StatementRNKHalifax46 min
Mar 28, 9:45 PM EDTSpecial Weather StatementRNKHalifax30 min
Mar 28, 9:49 PM EDTFlash Flood WarningRNKHalifax, Pittsylvania, City of Danville6 hr
Mar 28, 9:58 PM EDTTornado WarningRNKHalifax47 min
Mar 28, 10:24 PM EDTSpecial Weather StatementRNKCharlotte36 min
Mar 28, 10:29 PM EDTTornado WarningRNKCharlotte, Halifax31 min
Mar 28, 10:36 PM EDTRiver Flood WarningRNKCharlotte, Halifax30 hr
Mar 28, 10:36 PM EDTRiver Flood WarningRNKPittsylvania, City of Danville13 hr
Mar 28, 10:45 PM EDTSpecial Weather StatementRNKHalifax45 min
Mar 28, 10:52 PM EDTTornado WarningRNKCharlotte, Halifax53 min
Mar 29, 3:41 AM EDTAreal Flood WarningRNKHalifax, Pittsylvania, City of Danville8 hr
Mar 29, 7:43 AM EDTAreal Flood WarningRNKCharlotte4 hr
Mar 28, 8:07 PM EDTFlash Flood WarningRNKRockingham6 hr
Mar 28, 8:48 PM EDTTornado WarningRNKCaswell, Rockingham57 min
Mar 28, 11:07 PM EDTSpecial Weather StatementRNKCaswell23 min
Mar 29, 1:58 AM EDTAreal Flood WarningRNKRockingham8 hr

Nearby

River Flood Warnings in Virginia, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.